Alert archive / Wisconsin / Winter Storm Watches in 2012
Winter Storm Watch 4, NWS Milwaukee, WI
NWS Milwaukee, WI issued this winter storm watch at Mar 1, 2012, 11:06 AM CST for 20 counties in Wisconsin. It took effect at Mar 2, 2012, 12:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 1, 2012, 11:06 AM CST (17:06 UTC)
- In effect from
- Mar 2, 2012, 12:00 PM CST
- Expired
- Mar 1, 2012, 8:51 PM CST
- In force
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 479 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
407 WWUS43 KMKX 011706 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1106 AM CST THU MAR 1 2012 ...POTENTIAL FOR SIGNIFICANT SNOWFALL ACROSS SOUTHERN WISCONSIN... .LOW PRESSURE IS EXPECTED TO RAPIDLY INTENSIFY AS IT MOVES FROM ILLINOIS FRIDAY INTO LOWER MICHIGAN FRIDAY EVENING. WHILE SOME WARMER AIR WILL LINGER IN THE SOUTHEAST AT THE OUTSET OF THE PRECIPITATION...THE STRENGTHENING LOW WILL ALLOW ANY RAIN IN THE SOUTHEAST TO MIX WITH AND CHANGE OVER TO SNOW FRIDAY AFTERNOON. ACCUMULATIONS OF MORE THAN 6 INCHES ARE POSSIBLE WITH THIS SNOW. THIS WILL BE A WET HEAVY SNOW. THE MODEL TRACK OF THIS INTENSIFYING LOW PRESSURE SYSTEM IS A CLASSIC TRACK FOR HEAVY SNOW IN SOUTHERN WISCONSIN. WIZ046-047-051-052-056>060-062>072-020115- /O.NEW.KMKX.WS.A.0004.120302T1800Z-120303T0600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 1106 AM CST THU MAR 1 2012 ...WINTER STORM WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. * TIMING...RAIN OR A LIGHT MIX IS EXPECTED FRIDAY MORNING IN THE SOUTHEAST. HEAVY SNOW SHOULD DEVELOP ACROSS MUCH OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN DURING THE AFTERNOON AND CONTINUING THROUGH THE EVENING. IN THE FAR SOUTHEAST A RAIN/SNOW MIX MAY LINGER A BIT LONGER...FROM MILWAUKEE AND JANESVILLE SOUTH. * SNOW ACCUMULATIONS...4 TO 8 INCHES * WINDS...NORTHEAST 10 TO 20 MPH WILL INCREASE TO 15 TO 25 MPH AND GRADUALLY SHIFT NORTH...THEN NORTHWEST FRIDAY EVENING. * IMPACTS...DETERIORATING TRAVEL CONDITIONS ARE EXPECTED FROM THE HEAVY SNOW. SNOW COVERED ROADS...REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ COLLAR/HENTZ
2 follow-up statements
502 WWUS43 KMKX 012144 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 344 PM CST THU MAR 1 2012 ...POTENTIAL FOR SIGNIFICANT SNOWFALL ACROSS SOUTHERN WISCONSIN... .LOW PRESSURE IS EXPECTED TO RAPIDLY INTENSIFY AS IT MOVES FROM ILLINOIS FRIDAY AND INTO LOWER MICHIGAN FRIDAY EVENING. WHILE SOME WARMER AIR WILL LINGER IN THE SOUTHEAST AT THE OUTSET OF THE PRECIPITATION...THE STRENGTHENING LOW WILL ALLOW ANY RAIN IN THE SOUTHEAST TO MIX WITH AND CHANGE OVER TO SNOW FRIDAY AFTERNOON. ACCUMULATIONS OF MORE THAN 6 INCHES ARE LIKELY WITH THIS SNOW. THIS WILL BE A WET HEAVY SNOW. THE MODEL TRACK OF THIS INTENSIFYING LOW PRESSURE SYSTEM IS A CLASSIC TRACK FOR HEAVY SNOW IN SOUTHERN WISCONSIN. WIZ046-047-051-052-056>060-062>072-020545- /O.CON.KMKX.WS.A.0004.120302T1800Z-120303T0600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 344 PM CST THU MAR 1 2012 ...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... A WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. * TIMING...RAIN AND A LIGHT MIX OF RAIN AND SNOW IS EXPECTED FRIDAY MORNING. HEAVY SNOW SHOULD DEVELOP ACROSS MUCH OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN DURING THE AFTERNOON AND CONTINUING THROUGH THE EVENING. IN THE FAR SOUTHEAST A RAIN/SNOW MIX MAY LINGER A BIT LONGER...FROM MILWAUKEE AND JANESVILLE SOUTH. * SNOW ACCUMULATIONS...4 TO 8 INCHES * WINDS...NORTHEAST 10 TO 20 MPH WILL INCREASE TO 15 TO 30 MPH AND GRADUALLY SHIFT TO THE NORTH...THEN NORTHWEST LATER FRIDAY NIGHT. * IMPACTS...DETERIORATING TRAVEL CONDITIONS ARE EXPECTED FROM THE HEAVY SNOW. SNOW COVERED ROADS...AND REDUCED VISIBILITIES ARE EXPECTED FOR THE EVENING RUSH HOUR. SOME THUNDER SNOW IS ALSO POSSIBLE LATE FRIDAY AFTERNOON AND EARLY FRIDAY EVENING OVER THE SOUTHEAST...WHICH COULD LEAD TO 2 INCH AN HOUR SNOW RATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...AND SLEET...THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ HENTZ
473 WWUS43 KMKX 020251 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 851 PM CST THU MAR 1 2012 ...INTENSE SNOWFALL EXPECTED ACROSS THE AREA LATER TOMORROW AFTERNOON AND EVENING... .LOW PRESSURE IS EXPECTED TO RAPIDLY INTENSIFY AS IT MOVES FROM SOUTHERN ILLINOIS FRIDAY AND INTO LOWER MICHIGAN BY FRIDAY EVENING. WHILE SOME WARMER AIR WILL LINGER IN THE SOUTHEAST AT THE ONSET OF THE PRECIPITATION...THE STRENGTHENING LOW WILL ALLOW ANY RAIN IN THE SOUTHEAST TO MIX WITH AND CHANGE OVER TO SNOW BY 3 TO 4 PM ON FRIDAY. ACCUMULATIONS OF 6 TO 8 INCHES ARE LIKELY WITH LOCALLY HIGHER AMOUNTS POSSIBLE. SOME OF THE MOST INTENSE SNOWFALL...WITH RATES APPROACHING 2 INCHES PER HOUR FOR A TIME...WOULD BE OCCURRING AROUND THE EVENING RUSH HOUR. THIS WILL BE A WET HEAVY SNOW. THE MODEL TRACK OF THIS INTENSIFYING LOW PRESSURE SYSTEM IS A CLASSIC TRACK FOR HEAVY SNOW IN SOUTHERN WISCONSIN. WIZ051-052-058>060-021100- /O.UPG.KMKX.WS.A.0004.120302T1800Z-120303T0600Z/ /O.NEW.KMKX.WS.W.0001.120302T2100Z-120303T0600Z/ FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM... WEST BEND...PORT WASHINGTON 851 PM CST THU MAR 1 2012 ...WINTER STORM WARNING IN EFFECT FROM 3 PM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 3 PM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...RAIN AND A LIGHT MIX OF RAIN AND SNOW IS EXPECTED FRIDAY MORNING. HEAVY SNOW SHOULD DEVELOP BY MID TO LATE AFTERNOON...A BIT LATER BY THE LAKE SHORE...AND CONTINUE THROUGH THE EVENING. * SNOW ACCUMULATIONS...6 TO 8 INCHES * WINDS...NORTHEAST 10 TO 20 MPH WILL INCREASE TO 15 TO 30 MPH AND GRADUALLY SHIFT TO THE NORTH...THEN NORTHWEST LATER FRIDAY NIGHT. * IMPACTS...DETERIORATING TRAVEL CONDITIONS ARE EXPECTED FROM THE HEAVY SNOW. SNOW COVERED ROADS...AND REDUCED VISIBILITIES ARE EXPECTED FOR THE EVENING RUSH HOUR. SOME THUNDER SNOW IS ALSO POSSIBLE LATE FRIDAY AFTERNOON AND EARLY FRIDAY EVENING OVER THE SOUTHEAST...WHICH COULD LEAD TO 2 INCH AN HOUR SNOW RATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ WIZ063>066-068>072-021100- /O.UPG.KMKX.WS.A.0004.120302T1800Z-120303T0600Z/ /O.NEW.KMKX.WS.W.0001.120302T2100Z-120303T0300Z/ DANE-JEFFERSON-WAUKESHA-MILWAUKEE-GREEN-ROCK-WALWORTH-RACINE- KENOSHA- INCLUDING THE CITIES OF...MADISON...JEFFERSON...LAKE MILLS... WAUKESHA...BROOKFIELD...MILWAUKEE...MONROE...JANESVILLE... BELOIT...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 851 PM CST THU MAR 1 2012 ...WINTER STORM WARNING IN EFFECT FROM 3 PM TO 9 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 3 PM TO 9 PM CST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...RAIN AND A LIGHT MIX OF RAIN AND SNOW IS EXPECTED FRIDAY MORNING. HEAVY SNOW SHOULD THEN DEVELOP BY MID AFTERNOON AND CONTINUE THROUGH MID EVENING. * SNOW ACCUMULATIONS...6 TO 8 INCHES * WINDS...NORTHEAST 10 TO 20 MPH WILL INCREASE TO 15 TO 30 MPH AND GRADUALLY SHIFT TO THE NORTH...THEN NORTHWEST LATER FRIDAY NIGHT. * IMPACTS...DETERIORATING TRAVEL CONDITIONS ARE EXPECTED FROM THE HEAVY SNOW. SNOW COVERED ROADS...AND REDUCED VISIBILITIES ARE EXPECTED FOR THE EVENING RUSH HOUR. SOME THUNDER SNOW IS ALSO POSSIBLE LATE FRIDAY AFTERNOON AND EARLY FRIDAY EVENING OVER THE SOUTHEAST...WHICH COULD LEAD TO 2 INCH AN HOUR SNOW RATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ WIZ046-047-056-057-062-067-021100- /O.UPG.KMKX.WS.A.0004.120302T1800Z-120303T0600Z/ /O.NEW.KMKX.WW.Y.0009.120302T2100Z-120303T0300Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-LAFAYETTE- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...DODGEVILLE...DARLINGTON 851 PM CST THU MAR 1 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM TO 9 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 3 PM TO 9 PM CST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...RAIN AND A LIGHT MIX OF RAIN AND SNOW IS EXPECTED FRIDAY MORNING. SNOW SHOULD DEVELOP BY MID AFTERNOON AND CONTINUE THROUGH MID EVENING. * SNOW ACCUMULATIONS...3 TO 5 INCHES * WINDS...NORTHEAST 10 TO 20 MPH WILL INCREASE TO 15 TO 30 MPH AND GRADUALLY SHIFT TO THE NORTH...THEN NORTHWEST LATER FRIDAY NIGHT. * IMPACTS...DETERIORATING TRAVEL CONDITIONS ARE EXPECTED FROM THE HEAVY SNOW. SNOW COVERED ROADS...AND REDUCED VISIBILITIES ARE EXPECTED FOR THE EVENING RUSH HOUR. SOME THUNDER SNOW IS ALSO POSSIBLE LATE FRIDAY AFTERNOON AND EARLY FRIDAY EVENING OVER THE SOUTHEAST...WHICH COULD LEAD TO 2 INCH AN HOUR SNOW RATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this winter storm watch went out at Mar 1, 3:36 AM CST, 7 hours 30 minutes earlier.
Area forecast discussion, Mar 1, 3:36 AM CST, 7 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 336 AM CST THU MAR 1 2012 UPDATED TO ADD AVIATION SECTION .TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM. WATER VAPOR IMAGERY SHOWING MULTIPLE SHORT WAVES EMBEDDED IN BROAD UPPER TROUGH OVER THE NW U.S...WITH ONE LEAD SHORT WAVE EJECTING OUT INTO THE NORTHERN PLAINS...AND ANOTHER OVER SRN WYOMING/NRN COLORADO. WEAK SHORT WAVE RIDGING OVER THE EASTERN DAKOTAS AND WESTERN MINNESOTA. LIGHT RADAR RETURNS IN EASTERN MINNESOTA ASSOCIATED WITH LAST SHORT WAVE TROUGH DROPPING SE AROUND BACK OF DEPARTING CLOSED LOW OVER NORTHERN LOWER MICHIGAN AT 0630Z HAVE DISSIPATED. TODAY...CLOUDS THE EARLY PROBLEM. MOIST LOW-LEVEL RH FIELDS AND STEEP LOW LEVEL LAPSE RATES SHOW CLOUDS WILL BE SLOW TO CLEAR...WITH MID-LEVEL MOISTURE SPREADING IN ON DEVELOPING 850-700 MB WARM AIR ADVECTION TOWARD 00Z FRIDAY AS LOW-LEVELS DRY OUT. PULLED TEMPS DOWN A BIT FROM PREVIOUS FORECAST. TONIGHT...UPPER DIVERGENCE SPREADS OVER SRN WI THIS EVENING AS LEFT EXIT REGION OF UPPER JET NOSES INTO NRN ILLINOIS...WITH A STRONGER JET MAX APPROACHING BY 12Z FRIDAY. COMBINATION OF ISENTROPIC LIFT WITH 10-20MB CONDENSATION PRESSURE DEFICITS AND CVA FROM VORT MAX APPROACHING FROM THE SOUTHWEST PRODUCING STRONG OMEGA ABOVE 700 MB AFTER 06Z. WILL BRING PRECIPITATION IN FROM WEST TO EAST WITH SATURATION OF DRY LOW LEVELS. PRECIP TYPE IS TRICKY WITH A RAIN/SNOW MIX TO START...CHANGING TO ALL SNOW IN THE NW 1/2 OF FORECAST AREA. ...WITH TEMPS WARM ENOUGH BELOW 900 MB SUPPORTING ALL RAIN IN THE SE. HOWEVER...EVAPORATIVE COOLING COULD BRING RAIN/SNOW TO THE SOUTHEAST AFTER 09Z. INITIAL QPF IS LIGHT...SO ONLY EXPECTING AROUND 1/2 INCH OF ACCUMULATIONS BY FRIDAY MORNING. .SHORT TERM...FRIDAY THROUGH SATURDAY NIGHT...FORECAST CONFIDENCE MEDIUM. CONTINUED TO FOLLOW THE GFS/ECMWF FOR THE FRIDAY AND FRIDAY NIGHT LOW MOVING THROUGH THE REGION. CYCLOGENESIS WITH THE LOW OCCURS AS IT SHIFTS NORTHEAST FROM MISSOURI TO SOUTHERN LOWER MICHIGAN/FAR NORTHWEST OHIO. POTENT VORTICITY MAXIMUM CONTINUES TO SHIFT NORTHEAST INTO THE AREA DURING THE AFTERNOON FRIDAY...WITH A TRAILING SHORTWAVE TO THE NORTHWEST. THESE SETUPS CAN INTENSIFY THE LEAD VORTICITY MAXIMUM AND GIVE US MORE QPF THAN EXPECTED. GIVEN THE COLDER AIR MOVING INTO THE AREA DURING THE AFTERNOON FRIDAY...THERE IS CONCERN THAT SEVERAL INCHES OF SNOW COULD OCCUR DURING THE EVENING RUSH HOUR FRIDAY/FRIDAY EVENING. FOR NOW...HAVE HIGHER END POPS GOING WITH A RAIN TO SNOW TRANSITION FROM NORTHWEST TO SOUTHEAST. LIGHT SNOW COULD CONTINUE FRIDAY NIGHT UNTIL SYSTEM MOVES OUT. HAVE 2 TO 3 INCHES NORTH...TO UNDER AN INCH SOUTHEAST. STAY TUNED... .LONG TERM...SUNDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE MEDIUM. ANOTHER UPPER LEVEL DISTURBANCE SLIDES SOUTHEAST THROUGH THE AREA ON SUNDAY INTO SUNDAY NIGHT. SOME LOW LEVEL MOISTURE LINGERS ON SUNDAY IN GFS FORECAST SOUNDINGS...SO LEFT LOW END POPS FOR LIGHT SNOW SHOWERS. HIGH PRESSURE THEN SLIDES EAST ACROSS THE REGION SUNDAY NIGHT AND MONDAY...BRINGING QUIET WEATHER. STRONG WARM AIR ADVECTION CONTINUES TO BE DEPICTED BY THE GFS AND ECMWF OVER THE REGION MONDAY NIGHT INTO WEDNESDAY. THIS SHOULD BRING WARMER TEMPERATURES INTO THE REGION...WITH HIGHS WELL INTO THE 50S ON TUESDAY AND INTO THE 50S WEDNESDAY. NEXT SYSTEM THEN MOVES INTO THE REGION WEDNESDAY...BRINGING NEXT CHANCES FOR PRECIPITATION. LOOKS WARM ENOUGH FOR RAIN AND POSSIBLY A FEW THUNDERSTORMS WEDNESDAY. && .AVIATION/12Z TAFS/... WITH SOUNDINGS HANGING ON TO LOW-LEVEL MOISTURE FOR MOST OF THE DAY...WILL KEEP BKN-OVC MVFR CIGS INTO THE EARLY AFTERNOON IN THE EAST...AND LIFT TO VFR AT MSN AROUND 18Z. DAYTIME WARMING COULD MIX CIGS TO VFR SOONER...BUT LOW CONFIDENCE THAT WILL HAPPEN BEFORE NOON WEST AND MID-AFTERNOON EAST. AS LOW CLOUDS EXIT...MID-LEVEL CLOUDS AHEAD OF NEXT SYSTEM OVERSPREAD REGION. NO PRECIPITATION EXPECTED UNTIL AFTER 06Z FRIDAY. WILL START AS A RAIN/SNOW MIX AT MSN...GOING OVER TO ALL SNOW BY 09Z. EASTERN TAF SITES WILL SEE ALL RAIN...OR A RAIN/SNOW MIX DEPENDING ON AMOUNT OF EVAPORATIVE COOLING WITH ONSET OF PRECIPITATION. LITTLE TO NO ACCUMULATIONS IN THE EAST...WITH MSN GETTING AROUND 1/2 INCH OF SNOW BY 12Z FRIDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TODAY/TONIGHT AND AVIATION/MARINE...REM FRIDAY THROUGH WEDNESDAY...WOOD
Hazardous weather outlook, Mar 1, 3:58 AM CST, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 358 AM CST THU MAR 1 2012 WIZ046-047-051-052-056>060-062>072-021000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 358 AM CST THU MAR 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MIXED PRECIPITATION FOLLOWED BY ACCUMULATING SNOW WILL BE POSSIBLE IN PARTS OF SOUTHERN WISCONSIN FRIDAY AND FRIDAY NIGHT. THE BULK OF THE SNOW ACCUMULATIONS WILL OCCUR DURING THE FRIDAY EVENING RUSH HOUR...CREATING TRAVEL PROBLEMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS. SNOWFALL REPORTS ARE ALWAYS APPRECIATED. LMZ643>646-021000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 358 AM CST THU MAR 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE FRIDAY INTO SATURDAY DUE TO GUSTY WINDS AS LOW PRESSURE TRACKING FROM MISSOURI INTO LOWER MICHIGAN AND EVENTUALLY CANADA. ANOTHER ROUND OF SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY OCCUR FROM MONDAY NIGHT THROUGH WEDNESDAY AS BREEZY SOUTH WINDS DEVELOP DUE TO STRONG LOW PRESSURE MOVING EAST ACROSS CANADA. REM WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 3:22 PM CST | Gale Watch | MKX | 13 hr | |
| Mar 1, 3:22 PM CST | Small Craft Advisory | MKX | 26 hr |
Nearby
Winter Storm Watches in Wisconsin, 2012Every winter storm watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.